# SDR CA040607003

- Difficulty date: March 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 26,714 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE LANDING GEAR TOOK LONGER THAN NORMAL TO RETRACT. COULD NOT DUPLICATE THE PROBLEM IN THE HANGAR EVEN WHEN SWINGING THE GEAR.
